Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have PRV. Taking 6 mg warfrin for thrombosis, venesection. Skin rashes around eyes, nose, chin. What is it?

I have PRV and am taking 6 mg warfrin a day for thrombosis and also have venesection when necessary. I have developed skin rashes on my face around my eyes , in my nose and on my chin. Cortisone does clear it up but as soon as I stop using it, it returns. It is not itchy but a bit painful and unsightly. Any suggestions?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You probably are having an allergic reactive to warfarin especially if you do not recall any such symptoms/signs in the past. Also, the fact that cortisone suppresses it favors allergy. However, it could as well be another eye disease unrelated to warfarin. But allergy is the first possible diagnosis. Thrombosis is a more serious condition and this situation should be discussed with your doctor.
I wish good health
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor